# SDR USAA2012043000019

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 62,516 hours, 41,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED AN ODOR IN THE AFT GALLEY DURING FLIGHT CAUSING FLIGHT ATTENDANT TO BECOME ILL.  APU NOT RUNNING.  RECIRC FANS TURNED OFF.  SMELL PROGRESSED TO SEAT ROW 22 AND STOPPED.  MAINTENANCE ACCOMPLISHED CABIN ODOR JOB CARD 03L00021001.  NO DEFECTS FOUND.  REPLACED HEPA FILTERS PER AMM 21-21-23.  ALSO ACCOMPLISHED TASK 21-00-01-102-001 FOR OIL CONTAMINATION REMOVAL.  OPS CHECK OK.  NO ODOR NOTED.
